# SDR DALA2015043002973

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 42,833 hours, 14,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT DOORS 1LT & AFT DOORS LT & RT CEILING AREA. REPLACED LAMPS AT L1 AND L4 DOORS, O/D LT IAW AMM 33-51-05. OPS CHECK GOOD.  REPLACED FUSE 4 IN POWER SUPPLY M736 FOR DR 4R O/D LT IAW AMM 33-51-07.  OP CHECK GOOD. OK FOR SERVICE.
